# SDR UALA2010121504577

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR TORQUE TUBE COCKING ROD END BEARING WORN.   REPLACED IAW MM ON  WOO-34NR1.
